# SDR AALA202111152421

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,556 hours, 14,525 cycles
- System (JASC): 2540 · Lavatories
- Part: Plate
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. SECURED TOP PLATE ON LAVATORY DOOR IAW AMM 25-40-14, OPS CHECK GOOD.
